# SDR FDEA201309122185

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 66,826 hours, 15,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Discharged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESS-TO-TEST LIGHT DIM.   R & R SLIDE BATTERIES.  SYS OK FOR SERVICE.  FINAL CLOSED.
